bannednutritionnapsgear

Symptoms of gyno - not sure why?

Hey guys,

So the past few weeks I have been experiencing sore nipples with a slight lump beneath. I previously had experienced some Gyno symptoms from my Blast cycle of Testosterone 300mg and NPP 300mg, but this was around 3 months ago. I have not been on a steroid cycle since then. Currently, I am on testosterone replacement therapy at a fairly conservative 90mg per week. I do not take an AI because my estrogen levels are within normal range. Besides TRT, the only other thing I am taking is Cardarine from SARMSX.

Any idea what other causes there could be for the gyno symptoms that are appearing? Could it be residual prolactin from the NPP? I have bromocriptine lying around if that helps.
 

cmb5017

Active member
Member
The only way to be certain of what's going on is if you get blood work..then post it and we can tell you the cause..other wise it's just a guessing game
 

SdBronco

Banned
It could also be leftover from not controlling estrogen your last cycle. No way to tell without bloodwork. I would doubt its the prolactin tho.

What does your estro sit at with 90mg a week?
If you aren't sure why you have gyno its from not running an AI during your cycle.
 
Last edited:
Top